Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 67, NWS Tulsa, OK

April 14, 2011Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2011, 5:51 PM CDT for Pittsburg County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2011, 5:51 PM CDT (22:51 UTC)
Expired
Apr 14, 2011, 6:45 PM CDT
In force
54 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Pittsburg County, OK

The radar

The Norman radar (KTLX), 142 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 2:28 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 564 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-508 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
564 m²/s²
0-3 km storm-relative helicity
551 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS54 KTSA 142251
SVRTSA
OKC121-142345-
/O.NEW.KTSA.SV.W.0067.110414T2251Z-110414T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 645 PM CDT

* AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF
  ASHLAND...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  DESTRUCTIVE BASEBALL SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ASHLAND...HAYWOOD...KIOWA...SAVANNA...KREBS...ALDERSON...BLANCO AND
  MCALESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3468 9589 3468 9608 3469 9610 3495 9609
      3506 9560 3460 9561 3460 9589
TIME...MOT...LOC 2251Z 263DEG 27KT 3470 9629

$$
1 follow-up statement
324 
WWUS54 KTSA 142324
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
624 PM CDT THU APR 14 2011

OKC121-142345-
/O.CON.KTSA.SV.W.0067.000000T0000Z-110414T2345Z/
PITTSBURG OK-
624 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHWESTERN PITTSBURG COUNTY...

AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHLAND...
MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
DESTRUCTIVE BASEBALL SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ARPELAR...
HAYWOOD...KIOWA...PITTSBURG...SAVANNA...KREBS...ALDERSON...BACHE...
BLANCO AND MCALESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3468 9589 3468 9608 3469 9610 3495 9609
      3506 9560 3460 9561 3460 9589
TIME...MOT...LOC 2324Z 263DEG 27KT 3473 9599

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:31 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 14, 3:31 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT THU APR 14 2011

.DISCUSSION...
SEVERE WEATHER EVENT...WITH THE POTENTIAL FOR SIGNIFICANT TORNADOES
ACROSS ERN OK/WRN AR...IS DEVELOPING THIS AFTERNOON AND WILL PERSIST
WELL INTO THE EVENING.

20Z SFC ANALYSIS SHOWS DEEPENING/OCCLUDING SFC LOW ACROSS CNTRL
KS...WITH SHARP DRYLINE EXTENDING SWD ROUGHLY ALONG I-35. CAP
STRENGTH HAS BEEN GRADUALLY WEAKENING AHEAD OF DRYLINE...AND HAVE
RECENTLY SEEN INITIAL CONVECTIVE DEVELOPMENT NEAR PONCA CITY TO
STILLWATER SWD TO ARDMORE. THUNDERSTORMS WILL INCREASE IN COVERAGE
AND INTENSITY THE REMAINDER OF THE AFTERNOON AS DRYLINE PUSHES
SLOWLY E...AND 100+ KT WLY UPPER LEVEL JET PUNCHES ACROSS NRN TX.
PRESENT INSTABILITY AND DEEP-LAYERED SHEAR ARE MORE THAN SUFFICIENT
TO SUPPORT SUPERCELL THUNDERSTORMS...INCLUDING THE POTENTIAL OF A
FEW TORNADOES AND LARGE HAIL...WELL INTO THE EVENING. BEST CHANCES
OF A SIGNIFICANT TORNADO APPEARS TO BE ACROSS SERN OK INTO WRN
AR...WHERE STRONG SHEAR WILL PERSIST THE LONGEST. SHOULD EVENTUALLY
SEE A SQUALL LINE DEVELOP LATER THIS EVENING AS THE COLD FRONT
OVERTAKES THE DRYLINE...EFFECTIVELY ACCELERATING THE BOUNDARY EWD
INTO WRN AR. SEVERE WEATHER THREAT SHOULD BE ENDING AFTER 3-4 AM AS
COLD FRONT EXITS THE FORECAST AREA.

COOL AND BREEZY CONDITIONS FOR FRIDAY...WITH 15-25 MPH WLY/NWLY SFC
WINDS PERSISTING THROUGHOUT THE DAY. CYCLONIC MID-LEVEL FLOW
ASSOCIATED WITH SLOWLY EXITING UPPER CYCLONE SHOULD RESULT IN AREAS
OF CLOUDS AND SHOWERS...GENERALLY ACROSS PORTIONS OF NE OK AND NW
AR. DESPITE COOLER TEMPS...MUCH DRIER LOW-LEVEL AIR AND STRONG WINDS
WILL RESULT IN A VERY HIGH FIRE DANGER FOR MUCH OF THE
REGION...ESPECIALLY IN PLACES THAT DO NOT RECEIVE SIGNIFICANT
RAINFALL.

CLEARING SKIES WILL ALLOW FOR A RATHER CHILLY NIGHT FRIDAY
NIGHT...WITH A WARMING TREND THROUGH THE WEEKEND AS SFC RIDGE SLIDES
E AND SLY FLOW RETURNS.

UNSETTLED WLY/SWLY UPPER LEVEL FLOW WILL PERSIST THROUGH MUCH OF
NEXT WEEK...WITH AT LEAST LOW CHANCES OF THUNDERSTORMS EACH DAY.
BEST CHANCES ON TAP FOR TUESDAY/TUESDAY NIGHT...WITH ECMWF/GFS IN
GOOD AGREEMENT DRIVING AN UPPER SYSTEM AND COLD FRONT INTO THE AREA.
UPPED POPS SOME DURING THIS TIME PERIOD. VERY WARM PRE-FRONTAL
WEATHER LIKELY FOR TUESDAY...WITH TEMPS FALLING BACK TO THE 70S FOR
THE REMAINDER OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  58  38  69 /  70  30  10  10
FSM   52  63  39  68 /  80  20  10  10
MLC   50  63  37  71 /  70  10  10   0
BVO   47  56  37  69 /  70  40  10  10
FYV   50  57  37  62 /  90  40  20  10
BYV   51  56  37  61 /  90  50  20  10
MKO   51  59  38  69 /  80  20  10  10
MIO   47  56  37  65 /  90  50  20  10
F10   49  60  38  70 /  70  20  10   0
HHW   52  70  41  73 /  80  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Apr 14, 5:26 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU APR 14 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
525 PM CDT THU APR 14 2011

...TORNADOES AND LARGE HAIL LIKELY THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
NUMEROUS DISCRETE SEVERE SUPERCELLS CONTINUE ALONG THE DRYLINE
THIS EVENING ACROSS EASTERN OKLAHOMA. MANY OF THESE SUPERCELLS ARE
EXHIBITING STRONG ROTATION AND HAVE THE POTENTIAL TO PRODUCE
TORNADOES AND LARGE DAMAGING HAIL AT ANY TIME. THIS ACTIVITY WILL
SLOWLY PROGRESS EASTWARD THIS EVENING WITH A THREAT FOR
TORNADOES... DAMAGING STRAIGHT LINE WINDS... AND VERY LARGE HAIL
ACROSS ALL OF EASTERN OKLAHOMA... INCLUDING THE TULSA METRO AREA.
AS THE SYSTEM PROGRESSES EASTWARD... IT WILL LIKELY EVOLVE INTO A
SEVERE SQUALL LINE... WHICH WILL LESSEN THE TORNADO THREAT BUT
INCREASE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS. HEAVY
RAINFALL... AND SLOW CELL MOVEMENT WILL ALSO CREATE A FLASH FLOOD
THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL... HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM
POTENTIAL.

EXTENDED DISCUSSION...
ELEVATED FIRE DANGER WILL CONTINUE ON FRIDAY AS STRONG NORTHWEST
WINDS IN THE WAKE OF A COLD FRONT CONTRIBUTE TO RAPID FIRE SPREAD
CONDITIONS.

SOUTHWESTERLY UPPER FLOW WILL RESULT IN THUNDERSTORM CHANCES
RETURNING BY LATE SUNDAY. IMPROVED CHANCES FOR ORGANIZED STORM
DEVELOPMENT WOULD COME TUESDAY AND TUESDAY NIGHT AS A COLD FRONT AND
THE NEXT SIGNIFICANT UPPER SYSTEM MOVE INTO THE SOUTHERN PLAINS.
BREEZY CONDITIONS WILL MAINTAIN AT LEAST PERIODIC HIGH FIRE
SPREAD POTENTIAL INTO NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 14, 4:51 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             HOMINY                  36.41N 96.39W
04/14/2011  E1.00 INCH       OSAGE              OK   TRAINED SPOTTER

&&

RBD
Local storm report, Apr 14, 4:55 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             SHAMROCK                35.91N 96.58W
04/14/2011  E1.00 INCH       CREEK              OK   PUBLIC

&&

RBD
Local storm report, Apr 14, 5:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND DMG     2 N HOMINY              36.44N 96.39W
04/14/2011                   OSAGE              OK   TRAINED SPOTTER

            TELEPHONE POLES DOWN OVER ROAD.

&&

RBD
Local storm report, Apr 14, 5:10 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND GST     HOMINY                  36.41N 96.39W
04/14/2011  E70 MPH          OSAGE              OK   EMERGENCY MNGR

&&

JDS
Local storm report, Apr 14, 5:12 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND GST     2 S WYNONA              36.52N 96.33W
04/14/2011  M63 MPH          OSAGE              OK   MESONET

&&

RBD
Local storm report, Apr 14, 5:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 W SAPULPA             36.00N 96.19W
04/14/2011  E1.25 INCH       CREEK              OK   TRAINED SPOTTER

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:12 PM CDTSpecial Weather StatementTSAPawnee33 min
Apr 14, 3:21 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
Apr 14, 3:37 PM CDTSevere Thunderstorm WarningTSAPawnee53 min
Apr 14, 4:09 PM CDTTornado WarningTSAOsage36 min
Apr 14, 4:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Apr 14, 4:27 PM CDTSevere Thunderstorm WarningTSACreek48 min
Apr 14, 4:27 PM CDTTornado WarningTSAOsage, Pawnee33 min
Apr 14, 4:37 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Apr 14, 4:41 PM CDTTornado WarningTSAOsage34 min
Apr 14, 4:48 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee57 min
Apr 14, 4:54 PM CDTTornado WarningTSAOsage36 min
Apr 14, 4:57 PM CDTTornado WarningTSACreek, Okmulgee33 min
Apr 14, 5:08 PM CDTTornado WarningTSAOsage23 min
Apr 14, 5:16 PM CDTTornado WarningTSAOsage, Washington44 min
Apr 14, 5:23 PM CDTTornado WarningTSACreek, Okfuskee52 min
Apr 14, 5:29 PM CDTTornado WarningTSACreek, Tulsa46 min
Apr 14, 5:32 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington13 min
Apr 14, 5:46 PM CDTSevere Thunderstorm WarningTSAOkfuskee29 min
Apr 14, 5:51 PM CDTTornado WarningTSANowata, Washington39 min
Apr 14, 6:09 PM CDTTornado WarningTSARogers, Tulsa, Wagoner51 min
Apr 14, 6:09 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee51 min
Apr 14, 6:12 PM CDTTornado WarningTSAOkfuskee, Okmulgee34 min
Apr 14, 6:17 PM CDTTornado WarningTSAPittsburg43 min
Apr 14, 6:23 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa52 min
Apr 14, 6:41 PM CDTSpecial Weather StatementTSALeFlore49 min
Apr 14, 6:48 PM CDTSpecial Weather StatementTSARogers42 min
Apr 14, 6:55 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers50 min
Apr 14, 6:57 PM CDTSpecial Weather StatementTSACraig48 min
Apr 14, 6:59 PM CDTTornado WarningTSALatimer, Pittsburg61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.